About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 823809, 20 pages
http://dx.doi.org/10.1155/2012/823809
Research Article

Singularities of Focal Surfaces of Null Cartan Curves in Minkowski 3-Space

1School of Mathematics Science, Harbin Normal University, Harbin 150500, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
3School of Mathematics, Changchun Normal University, Changchun 130032, China

Received 28 June 2012; Accepted 28 August 2012

Academic Editor: Gabriel Turinici

Copyright © 2012 Zhigang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Zhigang Wang, and Lingling Kong, “Gaussian surfaces and nullcone dual surfaces of null curves in a three-dime nsional nullcone with index 2,” Journal Of Geometry And Physics, vol. 73, pp. 166–186, 2013. View at Publisher · View at Google Scholar
  • Haiming Liu, and Donghe Pei, “Cusps of Bishop Spherical Indicatrixes and Their Visualizations,” Mathematical Problems in Engineering, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Changmei Shi, “Relative Infinite Determinacy for Map-Germs,” Journal of Function Spaces and Applications, 2013. View at Publisher · View at Google Scholar
  • Jianguo Wang, “Existence of Multiple Solutions for a Class of Biharmonic Equations,” Discrete Dynamics in Nature and Society, 2013. View at Publisher · View at Google Scholar
  • Jianguo Sun, and Donghe Pei, “Lightlike Hypersurfaces and Canal Hypersurfaces of Lorentzian Surfaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar